# SDR SIMA991021

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Disdcharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND THE LEFT FORWARD CABIN EMERGENCY LIGHT BATTERY PACK DISCHARGED.  REMOVED AND REPLACED THE BATTERY PACK AND OPERATIONAL CHECKED THE EMERGENCY LIGHTS IAW JIC 335121-RA-10000.  AIRCRAFT RETURNED TO SERVICE.  (X)
